Skip to Main content Skip to Navigation
Journal articles

Modeling maps by using rational functions

Abstract : no abstract
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01596809
Contributor : Alexandre Poux Connect in order to contact the contributor
Submitted on : Thursday, September 28, 2017 - 10:03:00 AM
Last modification on : Tuesday, October 19, 2021 - 4:14:07 PM

Identifiers

Citation

O. Menard, Christophe Letellier, J. Maquet, G. Gouesbet. Modeling maps by using rational functions. Physical Review E : Statistical, Nonlinear, and Soft Matter Physics, American Physical Society, 2000, 62 (5), pp.6325-6331. ⟨10.1103/PhysRevE.62.6325⟩. ⟨hal-01596809⟩

Share

Metrics

Record views

44